As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

500 mg Acetaminophen, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets, 100 ct

#ad
Tylenol #ad - Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. This sleep aid is non-habit forming when used as directed.

With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 100-count bottle of tylenol pm extra strength caplets Nighttime Pain Reliever & Non-Habit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. You're a better you all day.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2.06 Inches
Length3.88 Inches
Weight0.22 Pounds
Width2 Inches
Part NumberJJ-2404
ModelJJ-2404

2. Tylenol

#ad

150 ct, Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets with 500 mg of Acetaminophen

#ad
Tylenol #ad - With tylenol pm extra strength caplet Pain Reliever plus Sleep Aid, we give you a better night. You're a better you all day. Relieve pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet sleep aid that is non-habit forming when used as directed.

Fall asleep fast and stay asleep and relieve minor pain with this nighttime pain relief medicine. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & Sleep Aid to provide minor pain relief and help you fall asleep fast.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.5 Inches
Length2.38 Inches
Weight0.31 Pounds
Width4.04 Inches
Part NumberI00073657
ModelI00073657

3. Tylenol

#ad

Tylenol Pm Extra Strength Pain Reliever + Sleep Aid, 225-caplets 1 Pack

#ad
Tylenol #ad - Non-habit forming when used as directed. Relieves minor aches and pains while helping you fall asleep.
BrandTylenol #ad
ManufacturerTylenol #ad
Weight0.45 Pounds
Part NumberTpm

4. HealthA2Z

#ad

365 Caplets, HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

#ad
HealthA2Z #ad - 25 mg diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. It contains no Aspirin. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use. Adults and children 12 years and over: take 2 caplets at bedtime. Compare to Tylenol PM active ingredient. 500 mg acetaminophen, a proven pain reliever, helps relieve muscle, headache, joint, and arthritis pain quickly.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

5. Tylenol

#ad

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches. For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children.

Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.1100-count tylenol rapid release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever.

Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours. This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

6. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, 100 ct, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.

From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.
BrandTylenol #ad
ManufacturerTylenol #ad
Height2 Inches
Length3.8 Inches
Weight0.02 Pounds
Width2 Inches
Part Number340200
Model340200

7. ValuMeds

#ad

ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

#ad
ValuMeds #ad - Consult a doctor for details. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.

Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind. Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad

8. Amazon Basic Care

#ad

100 Count, Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid

#ad
Amazon Basic Care #ad - Non-habit forming: basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly. Child-resistant cap. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.

Compare to extra Strength Tylenol PM Caplets active ingredients. Use: basic care acetaminophen pm may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Basic care acetaminophen PM contains 500 mg acetaminophen, together in easy-to-swallow caplets. Active ingredients: the active ingredients in basic care acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid.

Effective sleep aid: for pain with sleeplessness. Less pain, and 25 mg of diphenydramine hydrochloride, pain reliever, nighttime sleep aid, MORE SLEEP: Even minor aches pains can interfere with your restful sleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2 Inches
Length2 Inches
Width3.75 Inches

9. Simply Sleep

#ad

Non-Habit Forming, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct

#ad
Simply Sleep #ad - 100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. This nighttime adult sleep aid helps you get to sleep and stay asleep.

Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up.

Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000